MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20041E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A 20041e product was not available for investigation of pr 11429723; however, the customer confirmed that the complaint sample was from lot 24036142.The feedback provided by the customer states that, "it leaked from t-con while treatment." no further information was available to assist the investigation in this instance.The details of this feedback were forwarded to the manufacturing site for investigation, where a review of the production records for lot 24036142 did not identify any in-process testing failures or quality deviations which may have caused or contributed to a report of this nature.The root cause of the customer¿s experience could not be determined in this instance as no sample was received for investigation.Without a sample to examine it is not possible to determine whether a manufacturing defect could have caused or contributed to a report of this nature.In this instance, without the complaint sample to examine it has not been possible to conclusively link this feedback to a specific failure mode; however, a review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the 20041e set over the past 12 months.
 
Event or Problem Description
It was reported that the bd alaris smartsite extension set was leaking.The following information was provided by the initial reporter: after the placement of one day, it leaked from t-con while treatment.
 
Additional Manufacturer Narrative
Changes to annex b, c, d & g codes due to sample returned for investigation.Investigation result: one 20041e sample was received without packaging for investigation.The sample was received with blood residual and no connecting product.The customer reported that the sample was from lot 24036142 and that "after the placement of one day, it leaked from t-con while treatment".The returned sample was subjected to leakage testing; leakage was observed from the tubing joint of the female luer.Upon closer inspection, the source of the leakage was identified to be a split in the tubing (appendix 1).The details of this feedback were forwarded to the manufacturing site for investigation.A definitive root cause for the customer's experience could not be determined during the investigation; however, as the damage was observed after a day of the product having been in use it is unlikely that a manufacturing defect contributed to the customer's experience.A review of the production records for lot 24036142 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.Although it was not possible to determine a definitive root cause for the customer's experience, the quality team at the manufacturing site has been informed of this complaint in order to be aware of the reported failure mode during future production of this product.A review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the 20041e set over the past 12 months.
 
Event or Problem Description
No additional information.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21351740
Report Number9616066-2025-00185
Device Sequence Number8959883
Product Code FPA
UDI-Device Identifier07613203011914
UDI-Public(01)07613203011914(11)240325(17)270325(10)24036142
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20041E
Device Lot Number24036142
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown